# SDR R61A201212080714

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: MS24665437
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MAIN GEAR SIDE STAY LOWER ATTACH PIN CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR SIDE STAY LOWER ATTACH PIN IAW EMB 175 AMM 32-11-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
